# SDR USAA2012081300033

- Difficulty date: August 10, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 57,258 hours, 8,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156563
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHR - EMERGENCY LEFT COVER A/C LEFT NEXT TO LAV 73 COVER IS MISSING.  REPLACED AFT LEFT EMERGENCY LIGHT LENS (NEXT TO LAV 73).  OPS CHECK NORMAL.
